# SDR USAA040512

- Difficulty date: August 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT WITH CORROSION .75 INCH IN DIAMETER, AROUND FASTENER HOLE ON FLOOR BOARD SUPPORT 3, AFT SPAR 312, LBL 11.  REPLACED FLOOR SUPPORT PER SRM 51-10-00.  (M)
